# SDR AALA202310186229

- Difficulty date: October 17, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 63,332 hours, 26,710 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY CEILING LIGHT L01507 ABOVE LEFT HAND ROW 17 INOPERATIVE. RE-SEATED PIN A OF CONNECTOR D11321 FOR EMERGENCY CEILING LIGHT L01507. PER  B737NG SWPM 20-63-02 AND WDM 33-51-13. EMERGENCY LIGHT TEST GOOD. PER IAW B737NG AMM 33-51-00.
